# SDR SWI2025F00071

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,328 hours, 37,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, GOT A GEAR DISAGREE WARNING MESSAGE. EICAS INDICATED RIGHT MAIN GEAR WAS UNLOCKED. NO ABNORMAL YAW OR AIRSPEED VARIATIONS THAT WOULD INDICATE THE GEAR WAS DOWN. MESSAGE WOULD GO AWAY ON ITS OWN AFTER SEVERAL SECONDS AND THEN RETURN. TURNED ON PUMPS 3B AND 2B AS DIRECTED BY QRH BUT DID NOT STOP THE MESSAGE FROM REOCCURRING SEVERAL TIMES. AFTER THE 4TH OR 5TH TIME IT STOPPED ALTOGETHER. GEAR DEPLOYED NORMALLY FOR LANDING. MEL 32-30-1CAT "A" DUE 1/22/2025CATII DOWNGRADEDIN CRUISE, GOT A GEAR DISAGREE WARNING MESSAGE. EICAS INDICATED RIGHT MAIN GEAR WAS UNLOCKED. NO ABNORMAL YAW OR AIRSPEED VARIATIONS THAT WOULD INDICATE THE GEAR WAS DOWN. MESSAGE WOULD GO AWAY ON ITS OWN AFTER SEVERAL SECONDS AND THEN RETURN. TURNED ON PUMPS 3B AND 2B AS DIRECTED BY QRH BUT DID NOT STOP THE MESSAGE FROM REOCCURRING SEVERAL TIMES. AFTER THE 4TH OR 5TH TIME IT STOPPED ALTOGETHER. GEAR DEPLOYED NORMALLY FOR LANDING.   (FLIGHT 4799) DEFERRED THE MLG RETRACTION SYSTEM PER MEL 32-30-1. MX ACTION C/W. AC DOWNGRADED FROM CATII STATUS.  UNDEFERRED LANDING GEAR RETRACTION SYSTEM IN REFERENCE WITH MEL 32-30-1. INTERROGATED PSEU AND FOUND CODE S18 SHORT (RH MLG UPLOCK PROX SENSOR). TROUBLESHOT IN REFERENCE WITH FIM 32-60-09. REFERENCE CP 29502147 FOR REPLACEMENT OF RH MLG UPLOCK PROX SENSOR. FOUND RT MLG UPLOCK PROX SENSOR TARGET TO BE LOOSE. TIGHTENED PROX SENSOR TARGET IN REFERENCE WITH CMM 32-30-15. PERFORMED WIRING CHECKS FROM CONNECTOR P182 IN REFERENCE WITH ESPM 20-12-01. NO FAULTS FOUND AT THIS TIME. PERFORMED MUILTIPULE GEAR SWINGS IN REFERENCE WITH AMM 32-30-00.  OPS CHECK GOOD AT THIS TIME. NO FURTHER MESSAGES AND ALL GEAR LOCKED IN UP POSITION. COMPLIED WITH TASK CARD 34-220-1021-SKY. AIRCRAFT UPGRADED BACK TO CAT II STATUS. THIS CLEARS DMI. PLACARDS REMOVED. RTS
